Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, my two dents got discolorated two weeks ago. About 5 days before that I was given the cortisone Kenalog shot in emergency treatment of allergy reaction and fast progressing eczema. Can cortison shot induce dents discoloration?

Loading...


Kenalog contains triamcinolone, an topicaly used coricosteroid drug, used to treat the inflammation caused by allergic reactions, eczema, and psoriasis. Tooth discoloration is caused by many local and systemic conditions, but none of them is related to cortisones. Certain extrinsic factors like dental plaque, foods and beverages, tobacco, chromogenic bacteria, and topical medications can lead to discoloration of the tooth. Bleaching techniques are very popular these days and are performed in dentist offices or even at home. Discoloration can be local or general, and causes include dental materials, caries, trauma, infections, medications, nutritional deficiencies and other disorders.
Reply

Loading...

Hi, I was receiving kenalog shot for hair loss (Nov. Dec. Jan. 07/08) and the area I received the shot also has a large indenture, my docor said this is scarring of my fat caused my the shot. He also said his wife has the same scarring from a flu shot. My doctor said my body may reproduce the collagen in that area, however it may be permanent. If thats the case he said it could only be fixed with collagen injections. The kenalog shot stopped my hair loss while I was using it and about 3 months after . Now my Hair is falling out again and I'm afraid to get the kenalog shot. I want to keep my hair but I dont want dents all over my body. Hope this helps
Reply

Loading...